Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Should I worry about lightheaded, shortness of breath and burning sensation of lungs when all blood reports are normal ?

I was diagnoses with bilateral pulmonary embolisms 9 days ago. I am taking heparin injections once a day since, released from hospital 6 days ago and felt better and able to breath better every day until today when I experienced a sudden onset of lightheadedness , more shortness of breath and a burning sensation in my lungs. I am fatigued. My blood pressure is slightly elevated at 140/97 but my usual BP is 110/70. I paid a visit to emerg today and my bloodwork, EKG,urine all tested normal. Should I still be alarmed as my symptoms seem to be persisting?
Asked On : Sat, 7 May 2011
Answers:  1 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
You constantly be in contact with your doctor as it may give emergency at any time.
it is alarming and be cautious till all embolisms are dissolved.
Embolisms may go into brain or heart giving rise to complications.
Answered: Sat, 7 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor